# SDR CALA2009102300645

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 31,938 hours, 16,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT AFT RIGHT F/A STATION INOPERATIVE.  BATTERIES WERE REPLACED IN REF AMM TASK 25-64-06-900-801, TEST GOOD.
